# SDR UG8A2013011501

- Difficulty date: January 15, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N660GA
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK419
- Aircraft time: 3,500 hours, 3,415 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 9750W0370
- Part serial: 0253W0010
- Condition: Corroded
- Location: Zone 100
- Part time: 433 hours, 394 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN BATTERY DEAD.  FURTHER INSPECTION REVEALED BATTERY HAD APPARENTLY FROZE AT ONE POINT IN TIME, AS BATTERY CASE WAS BULGING IN THE VICINITY OF THE RT MONOBLOCK AND UPPER CELL CAP HAD POPPED OFF.  OVER TIME, ACID HAD EATEN THROUGH BATTERY CASE FORWARD, RT LOWER CORNER, ALLOWING BATTERY ACID TO SEEP ONTO ACFT STRUCTURE.  REMOVED MAIN BATTERY, REMOVED BATTERY ACID (NEUTRALIZED) BY THOROUGHLY CLEANING CONTAMINATED AREA UNDER BATTERY BOX AND UNDER BAGGAGE COMPARTMENT PANEL FRAMEWORK, FUSELAGE SKIN, AND STRINGERS IAW MFG CORROSION CONTROL MANUAL CHAP 9.  R & R ELEVATOR CABLES WITH NEW IAW MM 27-30-00, OPS CHECKS NORMAL. R & R RUDDER CABLES IAW MM 27-20-00, OPS CHECKS NORMAL.  INSTALLED NEW BATTERY IAW MM 24-32-00, OPS CHECKS NORMAL.  ACFT RETURNED TO SERVICE.
